Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An extreme absolutely continuous $ {\rm RP}$-measure


Author: John N. McDonald
Journal: Proc. Amer. Math. Soc. 109 (1990), 731-738
MSC: Primary 32A10; Secondary 30D10, 32A25
MathSciNet review: 1017849
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a measure on the torus $ {T^2}$ which is an extreme element of the set of RP-probability measures and is absolutely continuous with respect to Haar measure on $ {T^2}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A10, 30D10, 32A25

Retrieve articles in all journals with MSC: 32A10, 30D10, 32A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1017849-0
Article copyright: © Copyright 1990 American Mathematical Society